# SDR ASAA2013101196164

- Difficulty date: October 11, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 19,305 hours, 5,972 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 11491
- Condition: Malfunctioned
- Location: Ram Air
- Part time: 25,883 hours, 7,753 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON DESCENT.  LIGHT EXTINGUISHED ON RECALL.  ACFT GROUNDED.  REPLACED RT RAM DOOR ACTUATOR IAW AMM 21-51-21.  OPS CHECK GOOD IAW AMM 21-61-00-700-806-002.
